MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PICO SINGLE USE NPWT 10X20CM; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. PICO SINGLE USE NPWT 10X20CM; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 66800951
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during treatment the 2nd day pico single use npwt 10x20cm stopped working.In addition, batteries of the device changed but still didn't work.It is unknown how was the procedure finished.No patient injuries or other complications were reported.
 
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.The loss of negative pressure wound therapy due to an inoperative or 'stopped' pump will not directly cause or contribute to serious injury or death as the pico dressing can revert to managing the wound as a standard multilayer dressing.No risk to patient safety is anticipated.This event is considered not reportable pursuant to 21 cfr part 803.
 
Event or Problem Description
It was reported that during treatment the 2nd day pico single use npwt 10x20cm stopped working.In addition, batteries of the device changed but still didn't work.The patient used dressings for 2 days and later the treatment was resume with a s&n back up device.No patient injuries or other complications were reported.

Brand Name
PICO SINGLE USE NPWT 10X20CM
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull HU3 2 BN
UK  HU3 2BN
MDR Report Key11701322
Report Number8043484-2021-00900
Device Sequence Number3460763
Product Code OMP
UDI-Device Identifier05000223477073
UDI-Public05000223477073
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66800951
Device Catalogue Number66800951
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer04/27/2021
08/13/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date04/28/2021
08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;